# SDR TWAA0000507

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support
- Condition: Corroded
- Location: Bs 1257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON SIDEWALL SUPPORT 25L, STA 1257.  REMOVED SUPPORT AND REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PAINTED PER SRM 51-10-03, PARA 21.  INSTALLED SUPPORT WITH SAME TYPE FASTENERES REMOVED PER SRM 51-30-2.
